×

Varieties of algebras. (English) Zbl 0232.17001


MSC:

17-02 Research exposition (monographs, survey articles) pertaining to nonassociative rings and algebras
17A30 Nonassociative algebras satisfying other identities
14A22 Noncommutative algebraic geometry
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Albert, A. A., Structure of Algebras, (Colloquium Publication (1939), American Mathematical Society: American Mathematical Society Providence, R.I) · Zbl 0029.01003
[2] Albert, A. A., On Jordan algebras of linear transformations, Trans. Amer. Math. Soc., 59, 524-555 (1946) · Zbl 0061.05101
[3] Albert, A. A., A structure theory for Jordan algebras, Ann. of Math., 48, 2, 546-567 (1947) · Zbl 0029.01003
[4] Albert, A. A., On the power-associativity of rings, Summa Brasil. Math., 3, 21-33 (1948) · Zbl 0039.26403
[5] Albert, A. A., Power-associative rings, Trans. Amer. Math. Soc., 64, 552-593 (1948) · Zbl 0033.15402
[6] Albert, A. A., A theory of trace-admissible algebras, (Proc. Nat. Acad. Sci. U.S.A., 35 (1949)), 317-322 · Zbl 0033.15403
[7] Albert, A. A., On right alternative algebras, Ann. of Math., 50, 2, 318-328 (1949) · Zbl 0033.15501
[8] Albert, A. A., A theory of power-associative commutative algebras, Trans. Amer. Math. Soc., 69, 503-527 (1950) · Zbl 0039.26501
[9] Albert, A. A., On nonassociative division algebras, Trans. Amer. Math. Soc., 72, 296-309 (1952) · Zbl 0046.03601
[10] Albert, A. A., On simple alternative rings, Canad. J. Math., 4, 129-135 (1952) · Zbl 0046.25403
[11] Albert, A. A., On commutative power-associative algebras of degree two, Trans. Amer. Math. Soc., 74, 323-343 (1953) · Zbl 0051.02302
[12] Amitsur, S. A., Generalized polynomial identities and pivotal monomials, Trans. Amer. Math. Soc., 114, 210-226 (1965) · Zbl 0131.03202
[13] Amitsur, S. A., Rings with involution, Israel J. Math., 6, 99-106 (1968) · Zbl 0165.04803
[14] Anderson, T., A note on derivations of commutative algebras, (Proc. Amer. Math. Soc., 17 (1966)), 1199-1202 · Zbl 0145.04101
[15] Anderson, T., Hereditary radicals and derivations of algebras, Canad. J. Math., 21, 372-377 (1969) · Zbl 0205.33203
[16] Baxter, W. E.; Martindale, W. S., Rings with involution and polynomial identities, Canad. J. Math., 20, 465-473 (1968) · Zbl 0155.35901
[17] Birkhoff, Garrett, Lattice Theory, (Colloquium Publications (1948), American Mathematical Society: American Mathematical Society Providence, R. I) · Zbl 0063.00402
[21] Braun, H.; Koecher, M., Jordan-Algebren (1966), Springer-Verlag: Springer-Verlag Berlin/New York · Zbl 0145.26001
[22] Bruck, R. H.; Kleinfeld, E., The structure of alternative division rings, (Proc. Amer. Math. Soc., 2 (1951)), 878-890 · Zbl 0044.02205
[23] Cartan, H.; Eilenberg, S., Homological Algebra (1956), Princeton University Press: Princeton University Press Princeton, N. J · Zbl 0075.24305
[24] Chacron, M., On quasi periodic rings, J. Algebra, 12, 49-60 (1969) · Zbl 0172.31901
[25] Chacron, M., On a theorem of Procesi, J. Algebra, 15, 225-228 (1970) · Zbl 0222.16017
[26] Cohn, P. M., Universal Algebra (1965), Harper and Row: Harper and Row New York · Zbl 0141.01002
[27] Curtis, C. W.; Reiner, I., Representation Theory of Finite Groups and Associative Algebras (1962), Interscience: Interscience New York · Zbl 0131.25601
[28] Goldman, J.; Kass, S., Linearization in rings and algebras, Amer. Math. Monthly, 79, 348-355 (1969) · Zbl 0174.32202
[29] Hathway, R., Ph.D. Dissertation (1968), University of Wisconsin
[30] Harper, L. R., On differentiably simple algebras, Trans. Amer. Math. Soc., 199, 63-72 (1961) · Zbl 0099.02203
[31] Herstein, I. N., Topics in Algebra (1964), Blaisdell: Blaisdell New York · Zbl 0122.01301
[32] Herstein, I. N., Noncommutative Rings, (Carus Mathematical Monograph No. 15 (1968), Mathematical Association of America) · Zbl 0874.16001
[33] Herstein, I. N., An elementary proof of a theorem of Jacobson, Duke Math. J., 21, 45-48 (1954) · Zbl 0055.02504
[34] Herstein, I. N., Special simple rings with involution, J. Algebra, 6, 369-375 (1967) · Zbl 0168.28602
[35] Herstein, I. N.; Montgomery, S., A note on division rings with involutions, Michigan Math. J., 18, 75-79 (1971) · Zbl 0194.06503
[36] Humm, M. M., On a class of right alternative rings without nilpotent ideals, J. Algebra, 5, 164-174 (1967) · Zbl 0153.36402
[37] Jacobson, F. D.; Jacobson, N., Classification and representation of semi-simple Jordan algebras, Trans. Amer. Math. Soc., 65, 141-169 (1949) · Zbl 0034.16902
[38] Jacobson, N., Structure of Rings, (Colloquium Publication (1956), American Mathematical Society: American Mathematical Society Providence, R. I) · JFM 65.1131.01
[39] Jacobson, N., Lie Algebras (1962), Interscience: Interscience New York · JFM 61.1044.02
[40] Jacobson, N., Structure and Representations of Jordan Algebras, (Colloquium Publications (1968), American Mathematical Society: American Mathematical Society Providence, R. I) · Zbl 0218.17010
[41] Jacobson, N., A coordinatization theorem for Jordan algebras, (Proc. Nat. Acad. Sci. U.S.A., 48 (1962)), 1154-1160 · Zbl 0115.02703
[42] Jacobson, N., Structure theory for a class of Jordan algebras, (Proc. Nat. Acad. Sci. U.S.A., 55 (1966)), 243-251 · Zbl 0133.28903
[43] Jordan, P.; von Neumann, J.; Wigner, E., On an algebraic generalization of the quantum mechanical formalism, Ann. of Math., 36, 2, 29-64 (1934) · JFM 60.0902.02
[44] Jörn, Enno, Identitäten fur kommutative Algebren mit nicht ausgearteter, assoziativer und Symmetrischer Bilinearform, (Ph.D. Dissertation (1970), University of Munich)
[45] Kaplansky, I., Problems in the theory of rings revisited, Amer. Math. Monthly, 77, 445-453 (1970) · Zbl 0208.29701
[46] Kass, Seymour; Witthoft, William G., Irreducible polynomial identities in anticommutative algebras, (Proc. Amer. Math. Soc., 26 (1970)), 1-9 · Zbl 0217.34501
[47] Kleinfeld, E.; Kleinfeld, M. H.; Kosier, F., The structure of generalized accessible rings, Bull. Amer. Math. Soc., 75, 415-417 (1969) · Zbl 0203.33704
[48] Kleinfeld, E.; Kosier, F.; Osborn, J. M.; Rodabaugh, D., The structure of associator dependent rings, Trans. Amer. Math. Soc., 110, 473-483 (1964) · Zbl 0145.25801
[49] Koecher, M., Imbedding of Jordan algebras into Lie algebras, I, Amer. J. Math., 89, 787-816 (1967) · Zbl 0209.06801
[50] Kokoris, L., New results on power-associative algebras, Trans. Amer. Math. Soc., 77, 363-373 (1954) · Zbl 0057.27203
[51] Kosier, F.; Osborn, J. M., Nonassociative algebras satisfying identities of degree three, Trans. Amer. Math. Soc., 110, 484-492 (1964) · Zbl 0145.25802
[52] Leadley, J. D.; Ritchie, R. W., Conditions for the power-associativity of algebras, (Proc. Amer. Math. Soc., 11 (1960)), 399-405 · Zbl 0094.02002
[53] Martindale, W. S., Rings with involution and polynomial identities, J. Algebra, 11, 186-194 (1969) · Zbl 0192.37702
[54] Martindale, W. S., Prime rings satisfying a generalized polynomial identity, J. Algebra, 12, 576-584 (1969) · Zbl 0175.03102
[55] McCrimmon, K., Norms and noncommutative Jordan algebras, Pacific J. Math., 15, 925-956 (1965) · Zbl 0139.25501
[56] McCrimmon, K., Structure and representations of noncommutative Jordan algebras, Trans. Amer. Math. Soc., 121, 187-199 (1966) · Zbl 0142.27401
[57] McCrimmon, K., A general theory of Jordan rings, (Proc. Nat. Acad. Sci. U.S.A., 56 (1966)), 1072-1079 · Zbl 0139.25502
[58] McCrimmon, K., Finite power-associative division rings, (Proc. Amer. Math. Soc., 17 (1966)), 1173-1177 · Zbl 0145.25701
[59] McCrimmon, K., Generically algebraic algebras, Trans. Amer. Math. Soc., 127, 527-551 (1967) · Zbl 0153.05801
[60] McCrimmon, K., A note on finite division rings, (Proc. Amer. Math. Soc., 23 (1969)), 598-600 · Zbl 0218.17001
[61] McCrimmon, K.; Schafer, R. D., On a class of noncommutative Jordan algebras, (Proc. Nat. Acad. Sci. U.S.A., 56 (1966)), 1-4 · Zbl 0139.25404
[62] Mitchell, W., Power-associative algebras of degree two with a chain condition, (Ph.D. Dissertation (1971), University of Wisconsin)
[64] Moore, H. G., On commutativity in certain rings, Bull. Austral. Math. Soc., 2, 107-115 (1970) · Zbl 0179.05701
[65] Morgan, D., Jordan algebras with minimum condition, Trans. Amer. Math. Soc., 155, 161-173 (1971) · Zbl 0265.17004
[66] Neuman, H., Varieties of Groups, (Ergeb. der Math. (1967), Springer-Verlag: Springer-Verlag New York/Berlin) · Zbl 0178.01702
[67] Oehmke, R. H., On flexible algebras, Ann. of Math., 68, 221-230 (1958) · Zbl 0083.25602
[68] Oehmke, R. H., A class of noncommutative power-associative algebras, Trans. Amer. Math. Soc., 87, 226-236 (1958) · Zbl 0083.02602
[69] Osborn, J. M., Quadratic division algebras, Trans. Amer. Math. Soc., 105, 202-221 (1962) · Zbl 0136.30303
[70] Osborn, J. M., Identities on nonassociative algebras, Canad. J. Math., 17, 78-92 (1965) · Zbl 0154.27302
[71] Osborn, J. M., Commutative algebras satisfying an identity of degree four, (Proc. Amer. Math. Soc., 16 (1965)), 1114-1120 · Zbl 0142.27303
[72] Osborn, J. M., On commutative nonassociative algebras, J. Algebra, 2, 48-79 (1965) · Zbl 0139.03203
[73] Osborn, J. M., Jordan algebras of capacity two, (Proc. Nat. Acad. Sci. U.S.A., 57 (1967)), 582-588 · Zbl 0204.04102
[74] Osborn, J. M., Commutative nonassociative algebras and identities of degree four, Canad. J. Math., 20, 769-794 (1968) · Zbl 0159.03903
[75] Osborn, J. M., A norm on separable noncommutative Jordan algebras of degree 2, (Proc. Amer. Math. Soc., 20 (1969)), 423-425 · Zbl 0176.30803
[76] Osborn, J. M., Jordan and associative rings with nilpotent and invertible elements, J. Algebra, 15, 301-308 (1970) · Zbl 0199.35004
[77] Petersson, H., Zur Theorie der Lie-Tripel-Algebren, Math. Z., 97, 1-15 (1967) · Zbl 0144.27102
[78] Petersson, H., Über den Wedderburnschen Struktursatz für Lie-Tripel-Algebren, Math. Z., 98, 104-118 (1967) · Zbl 0158.03802
[79] Pierce, R. S., Introduction to the Theory of Abstract Algebras (1968), Holt, Rinehart and Winston: Holt, Rinehart and Winston New York
[80] Pierce, R. S., Modules over Commutative Regular Rings, (Memoir No. 70 (1967), American Mathematical Society: American Mathematical Society Providence, R. I) · Zbl 0152.02601
[81] Ravisankar, T. S., A note on a theorem of Kokoris, (Proc. Amer. Math. Soc., 21 (1969)), 355-356 · Zbl 0176.30802
[82] Rodabaugh, D. J., On the Wedderburn principal theorem, Trans. Amer. Math. Soc., 138, 343-361 (1969) · Zbl 0175.30901
[83] Sagle, A., On simple extended Lie algebras over fields of characteristic zero, Pacific J. Math., 15, 621-648 (1965) · Zbl 0134.26904
[84] Schafer, R. D., An Introduction to Nonassociative Algebras (1966), Academic Press: Academic Press New York · Zbl 0145.25601
[85] Schafer, R. D., A generalization of a theorem of Albert, (Proc. Amer. Math. Soc., 4 (1953)), 452-455 · Zbl 0051.26302
[86] Schafer, R. D., Generalized standard algebras, J. Algebra, 12, 386-417 (1969) · Zbl 0196.06102
[87] Seligman, G., Modular Lie Algebras, (Ergeb. der Math. (1967), Springer-Verlag: Springer-Verlag New York/Berlin) · Zbl 0189.03201
[88] Smith, K., Ph.D. Dissertation (1969), University of Wisconsin
[90] Van der Waerden, B. L., Modern Algebra (1950), Ungar: Ungar New York · Zbl 0037.01903
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.